MathSciNet Relay Station
MathSciNet bibliographic data
MR749361 65N30 (76-08 76D05)
Constantin, P.; Foias, C.; Temam, R. On the large time Galerkin approximation of the Navier-Stokes equations. SIAM J. Numer. Anal. 21 (1984), no. 4, 615–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement